# SDR IXXA060610O

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 4613
- Aircraft time: 83,084 hours, 21,124 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Part time: 83,084 hours, 21,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM RJTY, THE AIRCRAFT WOULD NOT PRESSURIZE.  THE CREW RETURNED TO RJYT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AIR-CONDITIONING PACK SYSTEM AND PERFORMED AN OPERATIONAL CHECK OF THE AIRCRAFT PACK SYSTEM.  THE AIRCRAFT SUCCESSFULLY PRESSURIZED DURING THE OPERATIONAL CHECK AND THE AIRCRAFT WAS RETURNED TO SERVICE.
